# SDR QXEA0300113

- Difficulty date: January 21, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,447 hours, 3,992 cycles
- System (JASC): 3080 · Ice Detection
- Part: Valve
- Part number: 4100S00501
- Part serial: 0617
- Condition: Failed
- Location: Zone 500
- Part time: 1,881 hours, 2,232 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG ON FLIGHT 2355- AFTER SELECTING AIRFRAME DEICE BOOT SELECTION TO FAST, RECIEVED DEICE PRESSURE MASTER CAUTION. RAN EMERGENCY CHECKLIST, NO ABNORMAL DEICE PRESSURE INDICATED ON EITHER SIDE. NO.5 GREEN LIGHT ON OVERHEAD DEICE PANEL ON FIRST OFFICERS SIDE STAYS ON AFTER IT SHOULD GO OUT. NO.6 GREEN LIGHT  CAME ON AND NO.5 LIGHT ON FIRST OFFICERS SIDE STILL STAYS ON GOING TO SLOW OR MANUAL DOES NO GOOD. REMOVED AND REPLACED NO.5 DUAL DISTRIBUTION VALVE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
